# SDR DALA2020081172754

- Difficulty date: October 29, 2018
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 91,473 hours, 41,449 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 600-640
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 600 TO 640, STRINGERS S-19L TO S-21L DENTS. C/W ERA 487256-14. (LP 0805601)
